کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4649788 | 1342465 | 2009 | 4 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Lower bounds on the signed domination numbers of directed graphs
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
A numerical invariant of directed graphs concerning domination which is named signed domination number γSγS is studied in this paper. We present some sharp lower bounds for γSγS in terms of the order, the maximum degree and the chromatic number of a directed graph.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 309, Issue 8, 28 April 2009, Pages 2567–2570
Journal: Discrete Mathematics - Volume 309, Issue 8, 28 April 2009, Pages 2567–2570
نویسندگان
H. Karami, S.M. Sheikholeslami, Abdollah Khodkar,